MAUDE Adverse Event Report: MIDMARK CORPORATION MIDMARK; LED DENTAL LIGHT

MIDMARK CORPORATION MIDMARK; LED DENTAL LIGHT
Model Number 153905-002
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
Midmark corporation received a complaint of a dental light head post of a ceiling mounted led dental light reported to have come loose causing the post, and consequently the light, to fall.No injury to patient or staff was involved.Due to previous reporting of this or similar incidents, midmark corporation complied to regulatory requirements and reported this event accordingly.
 
Additional Manufacturer Narrative
Service parts identified for device.Midmark corporation believes the root cause of this event is set up error.

Brand Name
MIDMARK
Common Device Name
LED DENTAL LIGHT
Manufacturer (Section D)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer (Section G)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer Contact
sherrinda brumbaugh
60 vista drive
versailles, OH 45380
MDR Report Key19236642
Report Number1523530-2024-00003
Device Sequence Number8072125
Product Code EAZ
UDI-Device Identifier00841709107405
UDI-Public841709107405
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number153905-002
Was Device Available for Evaluation? No
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer 04/16/2024
Initial Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown